Mental Health Support
20,490 members12,477 posts

Moving forward and leaving the past behind

When I posted a couple of weeks ago I had such kind replies. Unfortunately I seem to have been on a bit of a rollercoaster since then, some really positive days and too many negative days.

I'm taking Sertraline and lots of vitamins suggested by my cousin who's a psychiatrist. She suggested I need something more, like Wellbutrin to go alongside the Sertraline. Does anyone take that combination? She said they'd help me focus.

I don't know who I am especially since I've lost my mum and I've just stopped living and pray every night not to wake up in the morning! My expartner looks after me and I know he wants me to get better but I can't cope with anything and this has been going on for almost a year and I just need to move on.

Does anyone have any advice or tips please.

6 Replies
oldestnewest

Hi Crazylazy, I am sorry to hear that you have been on a bit of a rollercoaster since you received your replies. Wellbutrin is used to treat major depressive disorder and seasonal affective disorder. I would be advisable for you to discuss your query with the doctor who has prescribed the sertraline. I am sure other members of the forum will be along soon to share their experiences. I am sorry to hear you lost your mum. It sounds as though things are really difficult for you. Have you received any counselling to help you? cruse.org.uk. This may help you. You can also access counselling through your GP.Take small steps and you will begin to feel better. Please continue to post on the forum where other members can provide support. Best wishes.

2 likes
Reply

MAS_Nurse -- Thank you for your kind reply. I'm hoping to see my doctor this week although I don't always manage to get out. I am lucky that I had so much support when and after mum died last year but then I struggled after a few months. Maybe it's not too late to contact Cruse -- I tried them a few times but didn't manage to get through then. I did go to a counsellor privately which was very expensive but there wasn't good communication.

Reply

She was being kind as I had no replies to my post

Reply

That's lovely thank you orangerose

1 like
Reply

Hang in there, Crazylazy. :-( *Hugs My psychiatrist tried a lot of meds with me. Wellbutrin was one of them. I did feel good on it for the brief time that I was taking the medication, but my blood pressure went sky high. I have had a history of high blood pressure to begin with and now I am on a medication to control it. Taking Wellbutrin has been getting good results from others, but then again everybody is different. It's all about trying to find the right medication that helps you. I wish all the best to you.

1 like
Reply

Thank you Kakee83. I feel a bit better today than yesterday thanks. It's so easy to feel negative at the moment. I WILL feel better soon. I hope you are doing ok.

1 like
Reply

You may also like...